# SDR FDEA200904061194

- Difficulty date: April 6, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 57,345 hours, 12,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSPECTION ON DIAMETER 0.460 INCH HOLE AT MAIN CARGO DOOR LOWER JAMB NR 2 SUPPORT FITTING AT HOLE NR B AND D.  BUSHING REPAIR CARRIED OUT AS PER SRM 53-50-00 FIGURE 10 VOLUME I, REVISION 40.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 107.
